Pacific Journal of Mathematics

A note on derivations with power central values on a Lie ideal.

Jeffrey Bergen and Luisa Carini

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 209-213.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689674

Mathematical Reviews number (MathSciNet)
MR934164

Zentralblatt MATH identifier
0608.16035

Subjects
Primary: 16A72
Secondary: 16A68 16A70

Citation

Bergen, Jeffrey; Carini, Luisa. A note on derivations with power central values on a Lie ideal. Pacific J. Math. 132 (1988), no. 2, 209--213. https://projecteuclid.org/euclid.pjm/1102689674


Export citation

References

  • [1] L. Carini and A. Giambruno, Lie ideals and nil derivations, Bollettino U.M.I., (6) 4-A (1985), 497-503.
  • [2] I. N. Herstein, Derivations of prime rings having power central values, Algebraist's Homage, Contemporary Mathematics Vol. 13, A.M.S., Providence, Rhode Island, 1982.
  • [3] I. N. Herstein, On the Lie structure of an associative ring, J. Algebra, 14 (1970), 561-571.
  • [4] I. N. Herstein, C. Procesi and M. Schacher, Algebraic valued functions on non commutative rings, J. Algebra, 36 (1975), 128-150.
  • [5] V. K. Kharchenko, Differential identities of prime rings, Algebra i Logika, 17 (1978), 220-238.
  • [6] W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), 576-584.